# SDR EISA20000137

- Difficulty date: September 4, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- Aircraft time: 54,175 hours, 37,593 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN EXTERIOR BULGED AND FASTENERS PULLED AT STA 345 TO STA 350.  FABRICATED DOUBLER, FILLER, SHEAR TIES AND ANGLES.  ALODINED, PRIMED AND INSTALLED DOUBLER, FILLER, SHEAR TIES AND ANGLES IAW B727 DRAWING 65-18420, B727 SRM.
